This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Worsening of Psychosis After Replacement of Adjunctive Valproate With Topiramate in a Schizophrenia Patient

Alex Hofer, MD; W. Wolfgang Fleischhacker, MD; and Martina Hummer, MD

Published: October 15, 2003

Article Abstract

Letter to the Editor

Worsening of Psychosis After Replacement of Adjunctive Valproate With Topiramate in a Schizophrenia Patient


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 64

Quick Links: Schizophrenia and Schizoaffective Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Clinical and Practical Psychopharmacology

Skeletal and Dental Fractures Associated With Electroconvulsive Therapy

Recent data suggest the risk of skeletal or dental fracture with ECT may be as low as...

Read More...